# SDR VGQY2010080600065

- Difficulty date: August 6, 2010
- Submitted: August 7, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Spar
- Part number: 69B115701
- Condition: Corroded
- Location: Lt Wlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WLG WHEEL WELL STA 1241 LBL 5 CENTER TANK REAR SPAR WEB AFT OF CCA FOUND CORRODED.  COMPLIED WITH EN 1192-10, CORROSION REPAIR FOR LT WLG WHEEL WELL STA 1241 WING CENTER SECTION REAR SPAR MACHINE WEB 65B10281-10
